# SDR SWAA2015051239595

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 43,328 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A55024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN KEPT ANGLE 3RD FASTENER HOLE FROM TOP CRACKED AT BS 727B, RBL 45.5.  R & R ANGLE IAW SRM.
